# SDR CA021217001

- Difficulty date: November 10, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Snias AS350D
- Aircraft time: 11,968 hours
- Engine: Lyc LTS101600A2
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 411109008
- Condition: Eroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY OF ENGINE, THE THREE RING SEALING FEATURE OF NOZZLE WAS FOUND SEPARATED FROM THE NOZZLE,  AFT OF THE VANE TRAILING EDGE.  SEPARATION IS ATTRIBUTED TO EXCESSIVE EROSION CAUSED BY INEFFICIENT FUEL BURN (ENGINE GENERATED CARBON BALL EROSION). NOTE: THE AFFECTED PART WAS INSTALLED IN GAS PRODUCER MODULE 4-101-00-5, S/N 79M003.
